Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 209, NWS Atlanta, GA

December 9, 2013Cherokee County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 9, 2013, 7:56 PM EST for Cherokee County, Georgia. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2013, 7:56 PM EST (00:56 UTC)
Expired
Dec 10, 2013, 6:23 AM EST
In force
10 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Cherokee County, GA

The radar

The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Etowah River Downstream I-575 at Canton (ECTG1). The gauge peaked at 17.34 ft at Dec 10, 2013, 12:00 AM EST.

actionminormoderate10152012/1012/11
Action stage
16 ft
Minor stage
17 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02391860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 100056
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EST MON DEC 9 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC057-101456-
/O.NEW.KFFC.FL.W.0209.131210T0056Z-000000T0000Z/
/ECTG1.1.ER.131210T0045Z.131210T0045Z.000000T0000Z.UU/
756 PM EST MON DEC 9 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE ETOWAH RIVER NEAR EAST CANTON.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 8PM MONDAY THE STAGE WAS 16.9 FEET...AND SLOWLY RISING.
* FLOOD STAGE IS 17 FEET. 
* AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON. THIS
  INCLUDES THE GRASSY LOT BEHIND A PUMP STATION OFF RIVERSTONE 
  PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE.

&&

LAT...LON MISSING


$$
3 follow-up statements
000 
WGUS82 KFFC 100208
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EST MON DEC 9 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY 

  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY 


GAC057-101608-
/O.CON.KFFC.FL.W.0209.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.131210T0045Z.131210T0145Z.000000T0000Z.UU/
908 PM EST MON DEC 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE ETOWAH RIVER NEAR EAST CANTON.
* UNTIL FURTHER NOTICE. 
* AT 9 PM MONDAY THE STAGE WAS 17.1 FEET AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17 FEET. 
* AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON. THIS
  INCLUDES THE GRASSY LOT BEHIND A PUMP STATION OFF RIVERSTONE 
  PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE.

&&

LAT...LON MISSING


$$

GAC117-101608-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.131209T1045Z.131209T2015Z.000000T0000Z.UU/
908 PM EST MON DEC 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR CUMMING.
* UNTIL FURTHER NOTICE. 
* AT 9 PM MONDAY THE STAGE WAS 6.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING...BUT EXPECTED TO FALL BELOW FLOOD
  STAGE BEFORE MIDNIGHT TONIGHT.  
* FLOOD STAGE IS 6 FEET. 
* AT 6 FEET...MINOR FLOODING EXPANDS INTO THE NATURAL 
  FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT 
  ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE 
  SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED. 
  THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE 
  COVERED WITH AROUND ONE FOOT OF WATER. A PORTION OF THE SIDEWALK 
  UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 2 FEET OF WATER. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-101608-
/O.EXT.KFFC.FL.W.0208.000000T0000Z-131211T0000Z/
/APHG1.1.ER.131209T1830Z.131210T0600Z.131210T1800Z.NO/
908 PM EST MON DEC 9 2013

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY EVENING. 
* AT 9 PM MONDAY THE STAGE WAS 7.1 FEET AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7 FEET. 
* THE RIVER WILL REMAIN NEARLY STEADY AROUND 7.1 FEET TONIGHT. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY AFTERNOON.
* AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS 
  AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH 
  COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  
  FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR 
  ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
  OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA 
  CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
000 
WGUS82 KFFC 100920
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 AM EST TUE DEC 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY... 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES. 


GAC057-102320-
/O.CON.KFFC.FL.W.0209.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.131210T0045Z.131210T0430Z.000000T0000Z.UU/
420 AM EST TUE DEC 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE ETOWAH RIVER NEAR EAST CANTON.
* AT 3 AM TUESDAY THE STAGE WAS 17.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 17 FEET. 
* AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON. THIS
  INCLUDES THE GRASSY LOT BEHIND A PUMP STATION OFF RIVERSTONE 
  PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE.

&&

LAT...LON MISSING


$$

GAC117-121-102319-
/O.CON.KFFC.FL.W.0208.000000T0000Z-131211T0000Z/
/APHG1.1.ER.131209T1830Z.131210T0845Z.131210T1800Z.NO/
420 AM EST TUE DEC 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL THIS EVENING. 
* AT 3 AM TUESDAY THE STAGE WAS 7.2 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  AFTERNOON.
* AT 7 FEET...FLOOD STAGE IS REACHED.  MINOR FLOODING OF WOODLANDS 
  AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH 
  COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  
  FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR 
  ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
  OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA 
  CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
000 
WGUS82 KFFC 101123
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 AM EST TUE DEC 10 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY.

 
GAC057-101153-
/O.CAN.KFFC.FL.W.0209.000000T0000Z-131210T1123Z/
/ECTG1.1.ER.131210T0045Z.131210T0430Z.131210T0930Z.UU/
623 AM EST TUE DEC 10 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ETOWAH RIVER NEAR EAST CANTON.
* AT 5 AM TUESDAY THE STAGE WAS 16.8 FEET...AND FALLING.
* FLOOD STAGE IS 17 FEET. 
* AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON. THIS
  INCLUDES THE GRASSY LOT BEHIND A PUMP STATION OFF RIVERSTONE 
  PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE.

&&

LAT...LON MISSING


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 9, 6:35 PM EST, 1 hour 21 minutes earlier.

Area forecast discussion, Dec 9, 6:35 PM EST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EST MON DEC 9 2013

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
/ISSUED AT 235 PM EST MON DEC 9 2013/
MODELS IN FAIRLY GOOD AGREEMENT IN THE SHORT TERM WITH BRINGING IN
THE NEXT COLD FRONT. CURRENT COLD FRONT HAS STALLED OVER NORTHWEST
GA WHILE THE WARM FRONT HAS MOVED TO NEARLY A CSG-MCN TO LOUISVILLE
LINE. THE WARM FRONT HAS GONE STATIONARY AS WELL. AN AREA OF TSTORMS
HAS DEVELOPED OVER SOUTHEAST AL AND IS CURRENTLY MOVING INTO THE
SOUTHWEST CORNER OF THE CWA. THIS WILL MOVE NORTHEAST WITH THE
THUNDER HOLDING ON UNTIL IT REACHES THE WEDGE...IT SHOULD THEN LOSE
THE SUPPORT FOR THUNDER. WHILE THERE COULD BE A STRONG WIND GUST
THIS AFTERNOON WITH THE THUNDERSTORMS...SEVERE STORMS ARE NOT
EXPECTED. THE NEXT WAVE OF RAIN SHOULD DEVELOP ALONG AND AHEAD OF
THE NEXT COLD FRONT...PUSHING INTO EXTREME NORTH GA AROUND MIDNIGHT
OR THEREAFTER...SPREADING ACROSS THE REST OF THE CWA LATE TONIGHT
AND TUESDAY. THIS AREA OF RAIN SHOULD BE RATHER NARROW AND MOVE
QUICKLY THROUGH THE AREA. AT THIS TIME THE THREAT FOR HEAVY RAIN HAS
DIMINISHED. MUCH DRIER AIR AND COLDER AIR WILL MOVE INTO THE CWA
BEHIND THE FRONT ALONG WITH GUSTY NORTHWEST WINDS.

17

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
/ISSUED AT 235 PM EST MON DEC 9 2013/
NO SIGNIFICANT CHANGES MADE TO THE EXTENDED FORECAST GRIDS. SEE
PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.

20

PREVIOUS LONG TERM FORECAST DISCUSSION...

GFS AND ECMWF ARE COMING INTO BETTER AGREEMENT THROUGH THE EXTENDED
ESPECIALLY WITH RESPECT TO THE WEEKEND SYSTEM. EXTENDED BEGINS WITH
HIGH PRESSURE OVER THE OHIO VALLEY IN CONTROL OF MOST OF THE EASTERN
THIRD OF THE COUNTRY BEHIND THE EARLY WEEK FRONTAL PASSAGE. VERY DRY
AIR IN PLACE BUT ENOUGH OF A PRESSURE GRADIENT WILL REMAIN IN PLACE
TO KEEP WINDS FROM GOING CALM OVERNIGHT... WHICH IN TURN PREVENTS
TEMPS FROM BOTTOMING OUT EARLY IN THE PERIOD. WEAK WAVE PUSHES
THROUGH WEDNESDAY NIGHT WHICH MAY SERVE TO INCREASE CLOUDS BUT SHOULD
NOT BRING ANY PRECIP TO THE AREA.

THE BIGGER STORY WILL BE TOWARD THE WEEKEND. RIDGING INCREASES ALOFT
ON FRIDAY IN ADVANCE OF STRONG TROUGH DEEPENING OVER THE DESERT
SOUTHWEST. SURFACE LOW DEVELOPS IN THE LEE OF THE ROCKIES IN THE
SOUTHERN PLAINS AND AS IT WORKS ITS WAY EAST...IT OVERSPREADS
MOISTURE AND PRECIPITATION ACROSS THE AREA ESPECIALLY ON SATURDAY.
MAY HAVE A WEAK HYBRID CAD IN PLACE DEPENDING ON HOW FAR OFFSHORE THE
SURFACE HIGH HAS MOVED BY THAT POINT. INTRODUCED A BRIEF RAIN/SNOW
MIX SATURDAY MORNING AS CURRENT TIMING BRINGS MOISTURE IN WITH TEMPS
IN THE LOWER 30S ACROSS NORTH GEORGIA. HAVE ALSO INCREASED POPS TO
LIKELY ON SATURDAY BASED ON MODEL AGREEMENT...THOUGH ECMWF IS JUST A
TOUCH FASTER THAN GFS. FRONT MOVES QUICKLY OUT SATURDAY NIGHT...
THOUGH ECMWF IS ADVERTISING A SECONDARY SHORTWAVE PUSHING THROUGH
SATURDAY NIGHT.

OVERALL MAX TEMPS LOOK TO BE FAIRLY CLOSE TO AVERAGE...WITH LARGER
SWINGS IN LOW TEMPS...STARTING OFF ON THE COOL SIDE WITH DRY HIGH
PRESSURE AND PLACE AND GRADUALLY INCREASING TOWARD THE WEEKEND WITH
THE INCREASING MOISTURE.

TDP

&&

.AVIATION...
00Z UPDATE...
A PRE-FRONTAL TROUGH NEAR A CSG TO MCN LINE IS PROVIDING THE FOCUS
FOR MOST OF THE SHOWER ACTIVITY... AND THIS TREND IS EXPECTED TO
CONTINUE TONIGHT... WITH MAINLY LIFR-IFR CIGS WITH 2-4SM -RADZ BR
EXPECTED TO PERSIST NORTH OF THE TROUGH ACROSS MOST TAF SITES
OVERNIGHT. THE MAIN COLD FRONT WILL ENTER NW GA LATER THIS
EVENING... THEN PUSH ACROSS THE ATLANTA TAF SITES BY 14-15Z TUE. A
MUCH DRIER AIRMASS WILL SPREAD IN BEHIND THE FRONT...WITH SKC
EXPECTED BY 18-20Z TUE. WNW WINDS WILL BE LIGHT TONIGHT...THEN
INCREASE FROM THE NW TO AROUND 12KTS BY 12-13Z... WITH 15G25KTS BY
15Z TUE. STRONG GUSTY NW WINDS WILL PERSIST TUE AFTERNOON... WITH
GUSTS ENDING BY 00Z WED.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.
HIGH ON WIND DIRECTION AND SPEEDS TUESDAY.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          45  54  29  53 /  70  70   0   5
ATLANTA         42  51  31  52 /  60  60   0   5
BLAIRSVILLE     39  48  23  50 /  90  90   0   5
CARTERSVILLE    38  47  24  52 /  70  70   0   5
COLUMBUS        51  57  32  58 /  60  60   0   5
GAINESVILLE     42  51  30  51 /  60  70   0   5
MACON           54  61  29  57 /  60  50   0   5
ROME            39  47  24  50 /  90  90   0   5
PEACHTREE CITY  44  53  23  54 /  60  60   0   5
VIDALIA         61  65  39  58 /  20  60   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17/39
LONG TERM....20
AVIATION...39
Hazardous weather outlook, Dec 9, 10:13 AM EST, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 AM EST MON DEC 9 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101515-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1013 AM EST MON DEC 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THIS AFTERNOON...
...ISOLATED AREAS OF HEAVY RAIN WITH MINOR FLOODING POSSIBLE
ACROSS NORTH GEORGIA THIS AFTERNOON...

WEATHER HAZARDS EXPECTED...

GUSTY WINDS AND OCCASIONAL LIGHTNING.
PONDING OF WATER ON ROADWAYS AND IN LOW-LYING AREAS. ISOLATED TO
SCATTERED MINOR FLOODING IS ALSO POSSIBLE.

DISCUSSION...

NORTH GEORGIA...
A COOL WEDGE OF HIGH PRESSURE REMAINS IN PLACE ACROSS NORTHEAST
GEORGIA. A COLD FRONT ACROSS NORTHWEST GEORGIA WILL BECOME
STATIONARY. THE COMBINATION OF THESE TWO FEATURES WILL LEAD TO
PERIODS OF RAIN...SOME ISOLATED AREAS COULD SEE SOME BRIEF HEAVY
RAIN. THE HEAVY RAIN MAY LEAD TO ISOLATED FLASH FLOODING AND
SCATTERED MINOR RIVER FLOODING. THE BEST CHANCES FOR ISOLATED
FLOODING WILL BE ALONG AND NORTH OF A LAGRANGE TO ATHENS LINE.

CENTRAL GEORGIA...
WHILE INSTABILITY IS MINIMAL...THERE WILL BE ENOUGH TO PRODUCE
ISOLATED SHOWERS AND THUNDERSTORMS ACROSS PARTS OF CENTRAL
GEORGIA...MAINLY SOUTH OF A LINE FROM AMERICUS TO DUBLIN TO
SWAINSBORO. STRONG WINDS JUST OFF THE SURFACE MAY BE ABLE TO
REACH THE GROUND IN THE HEAVIER SHOWERS AND THUNDERSTORMS. GUSTY
WINDS TO 40 MPH AND OCCASIONAL LIGHTNING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

...BRIEF PERIODS OF HEAVY RAIN WILL CONTINUE MAINLY ACROSS NORTH
GEORGIA ON TUESDAY...

DISCUSSION...

THE STALLED FRONT WILL BEGIN TO WORK ITS WAY SOUTH DURING THE DAY
ON TUESDAY...BUT NOT BEFORE ALLOWING MORE RAIN TO FALL MAINLY
ACROSS NORTH GEORGIA. THIS COULD PRODUCE MINOR FLOODING OF STREAMS
AND LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.